# SDR DALA2017100407277

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Bs 147-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW BS 147 - 200,  RBL 7.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-08-0G, 51 41-01, AND 51-10-04-0G. PAR 26, 15, AND 21.
